MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER
Catalog Number 0165L20
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter fax number provided (b)(6).Initial reporter phone number provided (b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the foley catheter had obstruction due to urine blockage in the foley catheter within one week after insertion.
 
Additional Manufacturer Narrative
The initial reporter's phone number: (b)(6).The initial reporter's fax number: (b)(6).The reported event was confirmed cause unknown.The product had caused the reported failure.Sample evaluated and observed there was no visible kink or dent was observed on both catheter shaft.Water was introduced into inflation lumen and no blockage or obstruction was observed.Balloons of both catheters can be inflated and deflated without difficulties.Flow rate test was performed and found to be failed.Dissected the catheter and found there was white sediment at the drainage eye and lumen area that causing drainage lumen clogged which can lead to the flowrate issue.However, the exact cause of how and when problem occurred could not determine.However, there was capa 13129782 was issued to document the investigation.A potential root cause for this failure could be user related (example: over aspirated, incorrect syringe) or collapse lumen or sac close eye or valve damage or salt accumulation.A review of the device labelling has been conducted for investigation purposed.A review of the device history record did show the affected date code 5fy042 show 0 percent rejection in process scrap related to clogged.Lot file review was performed on the lot and does not indicate any reject or rework associated with this issue.Therefore, no additional action is required at this time.Corrections: d, e, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the foley catheter had obstruction due to urine blockage in the foley catheter within one week after insertion.Per notification from investigator on 10apr2026, it was reported that additional samples were (lot mykq1663x1, lot mykp6655x2, lot mykn1614x2 failed flowrate test and observed white sediment in lumen was found during sample evaluation on 09feb2026.

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23764805
Report Number1018233-2025-10904
Device Sequence Number9667366
Product Code EZC
UDI-Device Identifier00801741017506
UDI-Public(01)00801741017506(11)250721(17)270728(10)MYKQ6508
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0165L20
Device Lot NumberMYKQ6508
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown